Exact controllability for a semilinear wave equation with both interior and boundary controls
Bui An Ton
Abstract and Applied Analysis, 2005, vol. 2005, 1-19
Abstract:
The exact controllability of a semilinear wave equation in a bounded open domain of R n , with controls on a part of the boundary and in the interior, is shown. Feedback laws are established.
Date: 2005
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2005/957498.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2005/957498.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:957498
DOI: 10.1155/AAA.2005.619
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().